Skip to main content
#
Real stories. Real people.
rss feedemail usour facebook page pintrest
site map
blog

Gardasil Injury Story

"My life has changed very much. For many months I was suffering dizziness and fainting and I sometimes suffered loss of consciousness, for that reason I could not go to school or live a normal life as I used to do. Ever since I received the vaccine I have lost strength and physical vitality and cannot do any exercise. I also have very irregular periods (and don’t have them very often).  I cannot taste salty flavours and I have alternative sensitivity to the cold/heat"

HPV Gardasil side effect story Spain - Henar Lopez

Henar Lopez - 14 (Madrid, Spain)

Symptoms: Dizziness, faintings, loss of consciousness, nystagmus (involuntary eye movement), painful weakness in legs, loss of strength, cramps and tingling in legs, insomnia, cannot taste salty flavours, relative loss of thermal sensitivity.  Small menstrual periods.

Hospitals where she has been treated: Hospital Clínico San Carlos Madrid.

Hospitalizations: from 5th  February 2009 to 10th  February 2009, from 18th  February 2009 to 4th  March 2009.

Dates of vaccination: 1st shot: 19/9/08; 2nd shot 4/12/08 (Adverse reaction after 1st shot; she recovered and received 2nd shot but suffered more serious adverse reactions after the second vaccination)

Vaccinated with Gardasil:  Batch: 1st shot: NG43220 2nd shot: NH55880

Duration of the disease: 16 months (from first dose to the present time)

Not recovered

She was vaccinated with Tetanus, which is a GlaxoSmithKline product, and Gardasil together on19/09/08.

My life has changed very much. For many months I was suffering dizziness and fainting and I sometimes suffered loss of consciousness, for that reason I could not go to school or live a normal life as I used to do. I was also admitted to hospital and was there for almost a month. Ever since I received the vaccine I have lost strength and physical vitality and cannot do any exercise. At the moment I am no longer suffering from dizziness but I suffer from painful cramps in my legs which prevent me from sleeping and getting a good rest. Consequently I sometimes feel tired and for this reason I cannot go to school. I also have very irregular periods (and don’t have them very often). Others: I cannot taste salty flavours and I have alternative sensitivity to the cold/heat.

This original article can be found at http://sanevax.org/henar-from-madrid/

MyGardasilStory

MyGardasilStory is a website designed to bring to light the devastating injuries and side effects believed to be caused by Gardasil and Cervarix - the HPV vaccinations. Should you have a vaccination injury story, please consider submitting it to us, so we can share it with others who are searching for answers

All information and material contained, presented, or provided on MyGardasilStory.com is not to be construed as, or intended to given, as medical advice.  Decisions you make about your family's health are important, and you should always make an informed decision.  Any views expressed on this site are not necessarily those held by MyGardasilStory
Copyright 2014 - 2018. © mygardasilstory.com.au. All Rights Reserved.
.